# SDR DHL9872130D

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AT LOWER FUSELAGE FRAME BS 1040 BETWEEN STR 22L AND 23L.  REMOVED AND REPLACED FRAME PER SRM 51-30-2.  N/R 3259.
